Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivariant dendroidal sets

Luís Alexandre Pereira

Algebraic & Geometric Topology 18 (2018) 2179–2244
Bibliography
1 C Berger, I Moerdijk, On an extension of the notion of Reedy category, Math. Z. 269 (2011) 977 MR2860274
2 A J Blumberg, M A Hill, Operadic multiplications in equivariant spectra, norms, and transfers, Adv. Math. 285 (2015) 658 MR3406512
3 P Bonventre, L A Pereira, Genuine equivariant operads, preprint (2017) arXiv:1707.02226
4 D C Cisinski, Les préfaisceaux comme modèles des types d’homotopie, 308 (2006) MR2294028
5 D C Cisinski, I Moerdijk, Dendroidal sets as models for homotopy operads, J. Topol. 4 (2011) 257 MR2805991
6 D C Cisinski, I Moerdijk, Dendroidal Segal spaces and –operads, J. Topol. 6 (2013) 675 MR3100887
7 D C Cisinski, I Moerdijk, Dendroidal sets and simplicial operads, J. Topol. 6 (2013) 705 MR3100888
8 D C Cisinski, I Moerdijk, Note on the tensor product of dendroidal sets, preprint (2014) arXiv:1403.6507
9 S R Costenoble, S Waner, Fixed set systems of equivariant infinite loop spaces, Trans. Amer. Math. Soc. 326 (1991) 485 MR1012523
10 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces, preprint (1994) arXiv:hep-th/9403055
11 G Heuts, V Hinich, I Moerdijk, On the equivalence between Lurie’s model and the dendroidal model for infinity-operads, Adv. Math. 302 (2016) 869 MR3545944
12 A Joyal, Quasi-categories and Kan complexes, J. Pure Appl. Algebra 175 (2002) 207 MR1935979
13 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
14 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, 96, Amer. Math. Soc. (2002) MR1898414
15 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
16 I Moerdijk, I Weiss, Dendroidal sets, Algebr. Geom. Topol. 7 (2007) 1441 MR2366165
17 I Moerdijk, I Weiss, On inner Kan complexes in the category of dendroidal sets, Adv. Math. 221 (2009) 343 MR2508925
18 M Stephan, On equivariant homotopy theory for model categories, Homology Homotopy Appl. 18 (2016) 183 MR3551501
19 I Weiss, Broad posets, trees, and the dendroidal category, preprint (2012) arXiv:1201.3987